Hi guys, well last time I was on here it questions were all bunched up under back problems and hope this is posted in the proper place. Since I went to a pain management doctor, I figure I can't go wrong. Last Wednesday late afternoon, I got the first of three SI/periformis injections. I have had these before, I think about a year ago. I woke up Friday morning with what looked like a bad sun burn just on my face and it felt very hot. I felt weird, like I was going to have a stroke, but BP was normal. I know, I know I should have called the pm doc, but figured I would just say something when I go in next week for the next injection. Question to you all is has anyone else experienced anything like that? I was given sedation, you know the kind that doesn't knock you out but you don't remember, no doubt Versad and something else, haven't ever ask and probably couldn't remember anyway, lol. By evening it seemed mostly gone but am hesitant to say anything for fear they won't give me the next injection. This one didn't help with the pain in my back and am hoping the second one does the trick as it did last year.
Any input would be appreciated.
You definitely do need to say something to the PM doc about this. It could have been an allergic reaction to something they used in the injection. I am allergic to IVP dye and they had to be extra careful when they did my injection (prednisone & benadryl before hand). I was definitely loopy with the valium & benadryl combo
It just seems strange that I wouldn't have had a reaction a year ago when I got the first set of injections. I just don't want to stop the process and have to go to trying something else. You know how long it takes to find something that works...............
Although I have never experienced what you mention, I made the mistake on several occasions of failing to ask doctors at a pain clinic questions. That cost me a great deal of pain and $$ and I cannot blame anyone but myself for not asking, etc.
You should ask the doctor(s) about what you mention and about literally anything health-related. If an answer is vague, ask for clarification. In my situation, I learned that even excellent doctors often told me things that they understood in one way and I understood in another way.
I learned the painful and expensive way, but I learned to ask questions and questions and questions and (almost) ad infinitum...
Well update. The doctor told me to take a benedryl three hours before my last injection, which was yesterday and about an hour ago, it started again, so I know for sure it is the injection that is causing it. Of course I took a vicodin about then not realizing I was starting to flush. Just wanted to let you know.